# SDR DHL2002727006

- Difficulty date: May 6, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP.  RERACKED BATTERY PACKED OPS CK GOOD MM 33-00.
